Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Constant nausea. On domperidone. Passing bright red blood. See the doctor?

hi husband has had constanr nausea over past three weeks has been prescribed copious amounts of anti emeticc including odansetron cyclizine metroclopramide is currently taking maximum amount of domperidone 2 night has passed large amount of bright red blood also on warfarin asprin and recently stopped plavix had heart attack nd stents in jan should we contact anyone 2 nite has been very unwell all week
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for coming to HCM.
Please quickly visit a good hospital without delay. Your husband needs to be evaluated quickly and monitored closely too. If next dose of aspirin/warfarin is due in next 2 hours, delay it till your husband is seen by a doctor.
Wish your husband a speedy recovery.
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor